ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The jump in vorticity across a shock wave in relativistic hydrodynamics

Gopalakrishna, AV (1975) The jump in vorticity across a shock wave in relativistic hydrodynamics. In: Communications in Mathematical Physics, 44 (1). pp. 39-44.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (328Kb) | Request a copy
Official URL: http://www.springerlink.com/content/x710065383k572...

Abstract

Using the singular surface theory, an expression for the jump in vorticity across a shock wave of arbitrary shape propagating in a uniform, perfect fluid occupying the space-time of special relativity, has been derived. It has been shown that the jump in vorticity across a shock of given strength and curvature depends only on the velocity of the medium ahead of the shock.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jan 2010 10:09
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/23962

Actions (login required)

View Item View Item